# SDR FDEA201305140981

- Difficulty date: May 14, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53973984222
- Condition: Corroded
- Location: Zone 100
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STRINGER SPLICE CORRODED, LOCATED AT FR65,STGR43 LT 1.  REMOVED AND REPLACED CORRODED SPLICE IAW SRM 51-40-21. REPAIRED IAW SRM51-40-44.
